# SDR UPS03240096

- Difficulty date: January 6, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 610 S28l/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI BODY FAIRING SUPPORT ANGLE BRAKCET CORRODED UNDER ANCHOR NUT AT BS 6 10 S28 L/H     BRAKCET REMOVED IAW SRM 51-30-02. BRACKET FABRICATED IAW SRM 51-20-1  FIG. 7 & SRM 53-50-1 FIG 1. INSTALLED IAW SRM 51-30-02
